# SDR 95ZZZX1375

- Difficulty date: February 2, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911LW
- Make and model: Bell 222U
- Aircraft serial: 47520
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Coupling
- Part number: 222044607003
- Condition: Corroded
- Location: Main Drive
- Part time: 4,273 hours
- Component: 222044006109
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE CORROSION PITTING ON SPLINES OF COUPLING AFTER 6,317 HRS.  IMPROPER HEAT TREATMENT COULD HAVE BEEN A FACTOR IN THE MALFUNCTION.  OPER CONTROL NR 2010.
